# SDR GTIA2024122738637

- Difficulty date: December 27, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 33,517 hours, 15,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 26071
- Condition: Inoperative
- Location: Zone 200
- Part time: 23,253 hours, 10,579 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOPERATIVE-R&R MEGAPHONE PER SPIRIT CABIN DRAWING A320,OPS CHK GOOD
